IDEAS home Printed from
   My bibliography  Save this article

Asymptotic results for FGM random sequences


  • Hashorva, Enkelejd


Let {Xn, n[greater-or-equal, slanted]1} be a centered FGM random sequence and put . Motivated by the dependence structure of FGM distributions (see, e.g. Johnson and Kotz, Comm. Statist. 4 (1977) 415) we derive almost sure and max-limit almost sure convergence for and Mn, respectively.

Suggested Citation

  • Hashorva, Enkelejd, 2001. "Asymptotic results for FGM random sequences," Statistics & Probability Letters, Elsevier, vol. 54(4), pages 417-425, October.
  • Handle: RePEc:eee:stapro:v:54:y:2001:i:4:p:417-425

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Hashorva, E. & Hüsler, J., 1999. "Extreme Values in FGM Random Sequences," Journal of Multivariate Analysis, Elsevier, vol. 68(2), pages 212-225, February.
    2. Cambanis, Stamatis, 1977. "Some properties and generalizations of multivariate Eyraud-Gumbel-Morgenstern distributions," Journal of Multivariate Analysis, Elsevier, vol. 7(4), pages 551-559, December.
    3. Fahrner, I. & Stadtmüller, U., 1998. "On almost sure max-limit theorems," Statistics & Probability Letters, Elsevier, vol. 37(3), pages 229-236, March.
    4. Etemadi, N., 1983. "Stability of sums of weighted nonnegative random variables," Journal of Multivariate Analysis, Elsevier, vol. 13(2), pages 361-365, June.
    5. Mikami, Toshio, 1997. "Large deviations and central limit theorems for Eyraud-Farlie-Gumbel-Morgenstern processes," Statistics & Probability Letters, Elsevier, vol. 35(1), pages 73-78, August.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Okolewski, A. & Kaluszka, M., 2015. "Stability of expected L-statistics against weak dependence of observations," Statistics & Probability Letters, Elsevier, vol. 106(C), pages 157-164.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:54:y:2001:i:4:p:417-425. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.